# SDR CALA2016070800414

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 87,299 hours, 8,981 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47348707
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE INICATION AT GATE.  RAN CHECKLIST,  DISCHARGED BOTTLE, AND  CONFIRMED THERE IS NO EVIDENCE OF ACTUAL FIRE IN APU COMPT.
